# SDR HALA0700112

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,999 hours, 29,227 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ETOPS SIGNIFICANT SYSTEM, AFTER START RIGHT GENERATOR DID NOT COME ON LINE.  RESET RIGHT ENGINE GENERATOR, RAN ENGINE, OP`S CK GOOD PER AMM 24-11-01-404-003-001.
